# SDR DLM88050701

- Difficulty date: November 13, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 41,970 hours, 32,634 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX474217
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 LEFT HYD PSI=0.  DUPLICATE REPORT TO DOCUMENT SECOND COMPONENT REPLACED.  REPLACED PUMP.
